EXACTECH, INC. PF STEM TAPERED PLASMA EXT OFFSET SZ 13; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Model Number |
PF STEM TAPERED PLASMA EXT OFFSET SZ 13 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/30/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant devices: 180-01-48, nv crown cup clstr hole 48mm group 1.130-28-51, nv gxl linr, ntrl, 28mm id, group 1 cups.142-28-00, cocr fem head 28mm +0 offset 12/14 (screw x2).Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported by the exactech hip replacement clinical study, approximately five-year post tha, the patient experienced mechanical fall, the mid shaft femur fx left orif.Patient had labs repairing surgical procedure two days later.The event is possibly related to the device and not related to the procedure.
Additional Manufacturer Narrative
As reported by the exactech hip replacement clinical study, approximately five-year post tha, the patient experienced mechanical fall, the mid shaft femur fx left orif.Patient had labs repairing surgical procedure two days later.The event is possibly related to the device and not related to the procedure.Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Implantation of a total joint could result pain, fracture, infection, or loosening of total joint hardware.The most likely cause of the reported event was a malunion of a fracture which was likely caused by over-reaming during implantation.